RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 5, Pages 1060–1077 (Mi izv1507)  

Program schemes with stack and markers and their decidable properties

A. V. Feklichev


Abstract: Program schemes with stacks and markers are studied. Bounds for the complexity of recognition are obtained for a series of properties, in particular for the equivalence of schema.
Bibliography: 3 titles.

Full text: PDF file (2028 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 25:2, 375–390

Bibliographic databases:

UDC: 519.68
MSC: 68N05, 68Q05
Received: 12.09.1983

Citation: A. V. Feklichev, “Program schemes with stack and markers and their decidable properties”, Izv. Akad. Nauk SSSR Ser. Mat., 48:5 (1984), 1060–1077; Math. USSR-Izv., 25:2 (1985), 375–390

Citation in format AMSBIB
\Bibitem{Fek84}
\by A.~V.~Feklichev
\paper Program schemes with stack and markers and their decidable properties
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 5
\pages 1060--1077
\mathnet{http://mi.mathnet.ru/izv1507}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=764309}
\zmath{https://zbmath.org/?q=an:0581.68013}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 25
\issue 2
\pages 375--390
\crossref{https://doi.org/10.1070/IM1985v025n02ABEH001286}


Linking options:
  • http://mi.mathnet.ru/eng/izv1507
  • http://mi.mathnet.ru/eng/izv/v48/i5/p1060

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:133
    Full text:57
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019